MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C100020
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 24 mar 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: unknown.Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the third of three reports.Refer to 2026095-2022-00021 for the first report.Refer to 2026095-2022-00022 for the second report.The clinician reported that the patient stated that the ball emptied faster than it should have.Additionally, the nurse revealed that the patient was not told that the pump was to remain outside of bed covers as such activity would cause increased temperature of pump contents and may cause fast flow.No reported injury or medical intervention.

Brand Name
HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13901584
Report Number2026095-2022-00023
Device Sequence Number17203636
Product Code MEB
UDI-Device Identifier00193494135614
UDI-Public00193494135614
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC100020
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOROURACIL
Patient SexUnknown